The end of a stressful week.
First, thank you to everyone who reads the rambles of my daily life. You read the accounts of other people for a reason, so i hope i help fulfill your purpose somehow. I'm sure these blogs will be a very valuable record for me. And thank you for encouraging comments, which i will try my best to return again. They never go unappreciated.
Well.. It's been a whirlwind of a week. I've had makeup tests up to my neck, schoolwork, reading, papers, etc. My teachers have been lenient and kind, for the most part. The rest of the weekend will be spent tying up loose ends, because our first quarter marking period is coming to an end. It's awfully stressful, but i did it! And im proud of myself. I have some more reading and i need to work on my paper, but im going over to Jacobs and working on it tomorrow. For some reason, homework is much more enjoyable when he's around.
Today i went to retrieve a few things from the hospital that i left there. It was weird coming back without checking in. I felt a little bad for the people inside, but i know its good for them as it was for me. Then, i went shopping and ate at joe's crab shack. It was deeeeelicious. Also, i saw The Social Network, which i really liked. I enjoyed the character of Mark... his personality was so intriguing. We shared a lot of traits. Except, of course, my wit is not scripted =P
It's cold and flu season, unfortunately, and it's hitting me hard. Nose, throat, fatigue, aches. If anyone knows any good homeopathic remedies, let me know.
I think i'm going to go make some hot chocolate!
Oh, and the Abilify problem. It's making me gain even more weight than my birth control and Depakote previously did. Which adds up quite a bit. But, im trying not to let it worry me, because im going on a stricter diet, and im also starting zumba classes! I'm trying to ward off any further weight gain and possbily lose some as well. I hear this is a very common abilify side effect. i just had to buy new clothes because im growing out of all mine! ugh. awful.
ill have to go for a run tomorrow.
farewell, my medicine is inducing sleep!